Advanced search
Start date

Branching Random Walks and Interacting particle System in Random Environment.

Grant number: 15/20110-0
Support type:Scholarships abroad - Research
Effective date (Start): June 01, 2016
Effective date (End): May 31, 2017
Field of knowledge:Physical Sciences and Mathematics - Probability and Statistics - Probability
Principal Investigator:Cristian Favio Coletti
Grantee:Cristian Favio Coletti
Host: Fabio Zucca
Home Institution: Centro de Matemática, Computação e Cognição (CMCC). Universidade Federal do ABC (UFABC). Ministério da Educação (Brasil). Santo André , SP, Brazil
Research place: Politecnico di Milano, Italy  


The first objective of this research project is to study the extinction probability and the main properties of critical parameters associated with branching random walks. We study these properties by means of an infinite dimensional generating function. In this project we address the following issues: (1) characterization of the set of fixed points (extinction probabilities) of the generating function of an irreducible branching random walks on discrete time and, (2) characterization of the global survival critical parameter for branching random walks in continuous time. We intend also to study the diffusion of an information in random graphs given by the cluster of percolation of independent site percolation model by means of suitable couplings with a branching random walk in order to prove survival or extinction of the information.

Scientific publications (4)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
COLETTI, CRISTIAN F.; GAVA, RENATO J.; RODRIGUEZ, PABLO M. On the existence of accessibility in a tree-indexed percolation model. PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, v. 492, p. 382-388, FEB 15 2018. Web of Science Citations: 1.
COLETTI, CRISTIAN F.; GAVA, RENATO; SCHUTZ, GUNTER M. A strong invariance principle for the elephant random walk. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, DEC 2017. Web of Science Citations: 6.
COLETTI, CRISTIAN F.; GAVA, RENATO; SCHUETZ, GUNTER M. Central limit theorem and related results for the elephant random walk. Journal of Mathematical Physics, v. 58, n. 5 MAY 2017. Web of Science Citations: 14.
BERTACCHI, DANIELA; COLETTI, CRISTIAN F.; ZUCCA, FABIO. Global survival of branching random walks and tree-like branching random walks. ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, v. 14, n. 1, p. 381-402, 2017. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: